Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does coffee cause high blood pressure?

Answered by
Dr.
Dr. Ivan R. Rommstein

General Surgeon

Practicing since :2008

Answered : 11110 Questions

default
Posted on Sat, 17 Oct 2015 in Hypertension and Heart Disease
Question: Can using coffee mate creamer increase B/P ?
doctor
Answered by Dr. Ivan R. Rommstein 20 minutes later
Brief Answer:
less than regular coffee

Detailed Answer:
Hi and welcome to HCM.
Well coffee mate creamer has much less coffeine than other coffees so it will have none or minor effect on blood pressure and it can be taken in hypertension but not more than 2 per day. Wish you good health. Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Hypertension

doctor1 MD

i am 55, female, height 5 6. weight-90.. suffering from high bp for last two months with bp ranging from 160/85 to 170/95 even after taking medicines like telsateran, amloguard, alphadopa, targit 80 every day. i hav been hospitalised twice within this period before medication experincing shortness of breath, dryness of throat, dizziness etc. i hav been detected LVH . trop T was negative. what should i do?

doctor1 MD

I am 34 female. Was seen in er on Friday , due to heaviness in chest and almost passing out several times. They took x-rays of chest. Everything was ok. My bp was 167\107 with high heart rate. I was given meds to lower these. Sent me home with no cause given and bp meds. Followed up with dr on Tuesday. Bp still up. Was told to continue bp meds and return in 2 months. No real exam was given. Woke up yesterday with tenderness and cramp on left side under rib cage. Woke up this morning with entire left side of body aching. Also have that panicky hard to catch breath feeling. What could this be?

doctor1 MD

i have been taking norvasc 5mg for bp for a year . i haven t seen any change in my bp. my bp in my right hand is in the morning 145/75. but in my left hand it is normal. after taking the medicine for one year i have experienced no side effects except lower heart beat of 48 to 52. i am 38. what should i do please?

doctor1 MD

i am 55, female, height 5 6. weight-90.. suffering from high bp for last two months with bp ranging from 160/85 to 170/95 even after taking medicines like telsateran, amloguard, alphadopa, targit 80 every day. i hav been hospitalised twice within this period before medication experincing shortness of breath, dryness of throat, dizziness etc. i hav been detected LVH . trop T was negative. what should i do?

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...